×

zbMATH — the first resource for mathematics

On areas and integral geometry in Minkowski spaces. (English) Zbl 0889.52005
The author continues the investigations of R. Schneider and J. A. Wieacker [Adv. Math. 129, 222-260 (1997)] on integral geometric results in Minkowski spaces and shows the existence of Minkowski spaces for which a Crofton formula for lower-dimensional areas with an associated Crofton measure is only possible (among all axiomatically defined Minkowskian areas) for the Holmes-Thompson area. Other results concern Minkowskian counterparts to translative integral formulae (in Euclidean dean space). They are formulated either in hypermetric spaces or use mixed volumes of associated zonoids.
Reviewer: W.Weil (Karlsruhe)
MSC:
52A21 Convexity and finite-dimensional Banach spaces (including special norms, zonoids, etc.) (aspects of convex geometry)
52A22 Random convex sets and integral geometry (aspects of convex geometry)
46B20 Geometry and structure of normed linear spaces
PDF BibTeX XML Cite
Full Text: EMIS EuDML